Jump to content

florinef causing nausea?


Recommended Posts

I swear the florinef I started taking is giving me nausea. I think I'm going to stop it for a while and see what happens. I also take Paxil 20mg and Klonopin 1mg daily. Will Wellbutrin help me? I am so desperate, lately I don't think I can live like this anymore. I made a psych appt, but what can they do? They can't give me a life. I made an endo appt, I'm going to ask him to test my adrenals, thyroid and hormones, hopefully he may find something. I feel feverish right now, but my temp is normal. How do you guys live like this? You either have it less than me, or you have a huge tolerance. sigh, I'm sorry to be a whiner, I just can't do this anymore, take care, Dennis

Link to comment
Share on other sites

Hey Dennis,

Be careful about stopping the florinef. The body needs to be weaned off slowly. It's best to have your doctor help you. You could get bigger problems if you just stop it suddenly.

I know it's very frustrating to live this way. We all have slightly different symptoms but similar feelings, so I empathize. Don't give up!

Kristen

Edited by JaneEyre9
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...